# SDR AALA20071844

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: A8031
- Condition: Partial Inflate
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - RIGHT NR 4 DOOR SLIDE INADVERTENTLY UNSUCCESSFULLY DEPLOYED WHEN OPENED FROM THE INSIDE.  SLIDE FELL OUT OF COVER BUT DID NOT INFLATE AND DOOR BOTTLE DISCHARGED.  REPLACED RIGHT NUMBER FOUR DOOR SLIDE AND ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
